# SDR 06FDEA2535

- Difficulty date: July 11, 2006
- Submitted: July 14, 2006
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727-200
- Aircraft serial: 22042
- Aircraft time: 40,315 hours, 29,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN GOUGED STA 1300 LT ABOVE AIR STAIR CUTOUT.  REMOVED DAMAGE, FABRICATED, ALODINED, PRIMED AND INSTALLED.  REPAIR ALL IAW B727-200 SRM 53-30-1, 53-30-2 FIG 3, 53-30-3 FIG 1, 51-10-2.
